# SDR MASA200500259

- Difficulty date: March 29, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 5,681 hours, 3,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 5912952
- Part serial: A0661
- Condition: Failed
- Location: Te Flaps
- Part time: 5,681 hours, 3,818 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7209 RDU - IAD CREW REPORTED A FLAP FAIL DURING FLIGHT.  MAINTENANCE ARE IN THE PROCESS OF TROUBLESHOOTING. 3/29/05 MAINTENANCE REPLACED NR 1 PDU MOTOR AND RT BPSU.  BPSU P/N 5913000, S/N OFF A0401, TT; 504, TC;333.
